# SDR ARWA0001003

- Difficulty date: October 23, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N57FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45669
- Aircraft time: 71,320 hours, 25,067 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B CHECK INSPECTION, FOUND THE FOLLOWING: CORROSION ON LT WING UPPER INNER WING L/E SLANT PANEL.  REPAIR CORROSION CRACK IAW EO 0010181.
